# SDR F3LA200400115

- Difficulty date: November 22, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 40,551 hours, 19,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK, INSPECTION REPORTED FLOORBEAM WEB AT STA 294 DAMAGED FROM ELEVATOR CABLE.  INSTALLED REPAIR PER EA B3-53R-10584 ON WEB OF FLOORBEAM AT STA 294.
